Admissibility problem for a kind of singular systems with delays is studied in this article. Firstly, given the singular system with delays is transformed into a neutral system with delays. Secondly, a new sufficient criterion is obtained on the stability of the new neutral system by aid of Wirtinger-based integral inequality, linear matrix inequality (LMI) method and meaningful Lyapunov-Krasovskii functionals (LKFs). This criterion is valid for both systems. At the end, Two numerical examples are given to illustrate the applicability of the obtained results using MATLAB-Simulink software. By this article, we extend and improve some results of the past literature.
Yiğit, Abdullah and Tunç, Cemil
(R1897) Further Results on the Admissibility of Singular Systems with Delays,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 17,
1, Article 15.
Available at: https://digitalcommons.pvamu.edu/aam/vol17/iss1/15